Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


GFR decreasing
Dec 20, 2009

Hi Dr,I am a white male aged 38, been on Truvada+ Stocrin for 15 mo. My GFR( calculated from serum creatinine) has decreased from 73 to 66 in 4 months. I do alot of heavy resistance training and consume alot of protein to gain body weight. What is the likelihood that the decrease in GFR is due to Truvada. I have heard that heavy resistacne training can increase serum creatinine levels and hence underestimate GFR. Thanks a lot

Response from Dr. Holodniy

In people at your age without underlying medical conditions like high blood pressure or diabetes, the likelihood that tenofovir (in truvada) is causing a decrease in GFR is very low. It is possible that your training could be contributing to this.



Previous
food my cd4 and viral load
Next
Change in viral load.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement